# SDR 2002F00356

- Difficulty date: January 14, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 2900 · Hydraulic Power System
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1302 - ONE HUNDRED THIRTY MILES FROM ORGINATING STATION, AIRCRAFT LOST HYDRAULIC PRESSURE.  CREW RETURNED TO STATION AT MAX GEAR EXTENSION SPEED.  GEAR WAS PUMPED DOWN USING EMERGENCY CHECKLIST.  HYDRAULIC LEAK CAUSED LOSS OF HYDRAULIC FLUID LEADING TO LOSS OF HYDRAULIC PRESSURE.  REPAIRED LINE BY SPLICING IN NEW SECTION PER MM.  BOTH HYDRAULIC PUMPS CHANGED DUE TO EXCEEDING MM RESTRICION ON LENGTH OF TIME THE PUMPS CAN RUN WITHOUT FLUID.  (M)
